# SDR USAASB99270

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 17/19c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHTING INOPERATIVE AT SEAT ROWS 17C AND 19C.  MAINTENANCE REPAIRED BROKEN WIRES AT SEAT ROWS 17C AND 19C.  OPERATIONAL CHECKED GOOD.  (M)
